- -

Hereditary separability in Hausdorff continua

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Hereditary separability in Hausdorff continua

Show full item record

Daniel, D.; Tuncali, M. (2012). Hereditary separability in Hausdorff continua. Applied General Topology. 13(1):51-60. doi:10.4995/agt.2012.1638.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87185

Files in this item

Item Metadata

Title: Hereditary separability in Hausdorff continua
Author:
Issued date:
Abstract:
[EN] We consider those Hausdorff continua S such that each separable subspace of S is hereditarily separable. Due to results of Ostaszewski and Rudin, respectively, all monotonically normal spaces and therefore all continuous ...[+]
Subjects: Hereditary separability , Image of compact ordered space , Locally connected continuum , Rim-separability
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1638
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2012.1638
Thanks:
The second author is partially supported by National Science and Engineering Research Council of Canada grants No:141066-2008.
Type: Artículo

This item appears in the following Collection(s)

Show full item record